The Period Function for Hamiltonian Systems with Homogeneous Nonlinearities

A. Gasull, A. Guillamon, V. Mañosa, F. Mañosas

Research output: Contribution to journalArticleResearchpeer-review

30 Citations (Scopus)

Abstract

The paper deals with Hamiltonian systems with homogeneous nonlinearities. We prove that such systems have no isochronous centers, that the period annulus of any of its centres is either bounded or the whole plane and that the period function associated to the origin has at most one critical point. © 1997 Academic Press.
Original languageEnglish
Pages (from-to)237-260
JournalJournal of Differential Equations
Volume139
DOIs
Publication statusPublished - 20 Sep 1997

Fingerprint Dive into the research topics of 'The Period Function for Hamiltonian Systems with Homogeneous Nonlinearities'. Together they form a unique fingerprint.

Cite this